NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hy docs, am yet to hear ur respond,, my memories is getting very poor and I can easily forget anything with severe and terrible headache but d headache is immediately I wake up from 7am to evening am getting better in d nyt and I use to sleep well but today my neurologist has adjust my drugs pls is it part of the seizures dat causes all dis or drugs. Am on dis drugs b4 Phenytoin, Keppra, olanzaphine, omega 3, folic acid, mentat tab, neurontin tab and vitamin B12 , he ask me to stop all and take only Keppra and olanzaphine wit folic acid only. D headache it has been for long time abt 12 years b4 I was sent for EEG wic results shows is complex partial seizures. Am scared cux I was told that if patients re on phanytoin u cnt just stop att once hav to b gradually, xpecially me dat hv been taking for lyk 6 months. And wht are the natural remedies dat wil improve my memories and remedies for seizures thanks much"

    User Avatar
    A 25 years year old female asked:
    a year ago
    Hy docs, am yet to hear ur respond,, my memories is getting very poor and I can easily forget anything with severe and terrible headache but d headache is immediately I wake up from 7am to evening am getting better in d nyt and I use to sleep well but today my neurologist has adjust my drugs pls is it part of the seizures dat causes all dis or drugs. Am on dis drugs b4 Phenytoin, Keppra, olanzaphine, omega 3, folic acid, mentat tab, neurontin tab and vitamin B12 , he ask me to stop all and take only Keppra and olanzaphine wit folic acid only. D headache it has been for long time abt 12 years b4 I was sent for EEG wic results shows is complex partial seizures. Am scared cux I was told that if patients re on phanytoin u cnt just stop att once hav to b gradually, xpecially me dat hv been taking for lyk 6 months. And wht are the natural remedies dat wil improve my memories and remedies for seizures thanks much
    Dr. Amen O answered:
    a year ago
    Good evening and sorry for the delay on responding to your request which I believe the admin of this forum is working on. If I got you right, you saw your neurologist today? Did you discuss your worries with him/her? The combination of the drugs and the seizure can account for the way you are feeling but am afraid you can't be out off or started on any medication except after proper consultation with your doctor. Next time you see him, discuss your concerns and be patient to listen to his answers/solutions. I will advise you are patient enough to stick to one doctor as your case needs to be managed consistently. Natural remedies may involve you using some herbal medications but doctors can't prescribe such cos they are not tried enough. All the best.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app